# SDR CALA2013111892982

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 42,863 hours, 18,499 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

G RESERVOIR LOW LEVEL DISPLAYED ON UPPER ECAM SCREEN, HYD.  LOSS OF ALL GREEN FLUID. PTU & GREEN HYD PUMP COMMANDED OFF WITHIN 30 SECONDS OF ECAM INSTRUCTIONS.  REPLACED LEAKING LINE.
